Patient :I always feel like i have to stretch my back, neck, feet/ mussels. I have felt this way around the time i stopped taking the adhd pills.when I think about it i cant stop stretching my body unless I forget or destrack my self. I have Adhd and I took medication and then stop taking the medication in 2013. I went to a chiropractor,doctors,bone Scan. .XRays. catskan. and nothing was found wrong.I think it has something to do with my brain that connects to me always feeling the consistencies to stretch. I searched the web for ( I always feel like I have to stretch) and I found a lot of people going through what I am. I am 14 years old 5'1/ 110 pounds and very active. I'm not sure if it is from me stoping my adhd medication.If it was from that what do i do. or what medication should i take to fix my problem. Please help
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.